# SDR SWIA201804194547

- Difficulty date: April 11, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 16,952 hours, 13,139 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERNAL STRUCTURE FRAME BS 295 LOWER SECTION HAS CORROSION. CUT AND SPLICED IN A NEW SECTION OF FUSELAGE FRAME LOCATED IAW REO. LEAK CHECK GOOD.
